Alert archive / Kansas / Tornado Warnings in 2019
Tornado Warning 19, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 28, 2019, 6:23 PM CDT for Jewell County, Mitchell County, Kansas. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2019, 6:23 PM CDT (23:23 UTC)
- Expired
- May 28, 2019, 7:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Jewell County, KS, Mitchell County, KS
The radar
The Grand Island radar (KUEX), 93 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 6:26 PM CDT | HAIL 1.25 | 4 Ne Randall, KS | DELAYED REPORT FROM JEWELL COUNTY DISPATCH. |
| May 28, 6:36 PM CDT | HAIL 0.88 | 6 S Jewell, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 5:38 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.4 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
819
WFUS53 KGID 282323
TORGID
KSC089-123-290000-
/O.NEW.KGID.TO.W.0019.190528T2323Z-190529T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
623 PM CDT Tue May 28 2019
The National Weather Service in Hastings has issued a
* Tornado Warning for...
Northern Mitchell County in north central Kansas...
Southeastern Jewell County in north central Kansas...
* Until 700 PM CDT.
* At 622 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Glen Elder, or 7 miles west of Beloit, moving
northeast at 40 mph. A second tornado was located 3 miles
northeast of Randall.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Beloit around 630 PM CDT.
Scottsville around 645 PM CDT.
Randall around 650 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3936 9832 3958 9841 3984 9794 3940 9793
TIME...MOT...LOC 2322Z 234DEG 33KT 3946 9825
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
Fay4 follow-up statements
188
WWUS53 KGID 282336
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
636 PM CDT Tue May 28 2019
KSC089-123-290000-
/O.CON.KGID.TO.W.0019.000000T0000Z-190529T0000Z/
Mitchell KS-Jewell KS-
636 PM CDT Tue May 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN MITCHELL AND SOUTHEASTERN JEWELL COUNTIES...
At 635 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Beloit, moving northeast at 40 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Randall and Scottsville around 650 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3943 9820 3963 9832 3984 9794 3944 9793
TIME...MOT...LOC 2335Z 234DEG 33KT 3953 9812
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
Thies960
WWUS53 KGID 282342
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
642 PM CDT Tue May 28 2019
KSC089-123-290000-
/O.CON.KGID.TO.W.0019.000000T0000Z-190529T0000Z/
Mitchell KS-Jewell KS-
642 PM CDT Tue May 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN MITCHELL AND SOUTHEASTERN JEWELL COUNTIES...
At 642 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Randall, or 7 miles northeast of Beloit, moving
northeast at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Scottsville around 645 PM CDT.
Randall around 650 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3948 9817 3965 9828 3984 9794 3947 9793
TIME...MOT...LOC 2342Z 234DEG 33KT 3957 9805
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Thies626
WWUS53 KGID 282350
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
650 PM CDT Tue May 28 2019
KSC123-290000-
/O.CAN.KGID.TO.W.0019.000000T0000Z-190529T0000Z/
Mitchell KS-
650 PM CDT Tue May 28 2019
...THE TORNADO WARNING FOR NORTHEASTERN MITCHELL COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Kansas.
LAT...LON 3957 9814 3973 9814 3984 9794 3957 9793
TIME...MOT...LOC 2350Z 234DEG 33KT 3961 9797
$$
KSC089-290000-
/O.CON.KGID.TO.W.0019.000000T0000Z-190529T0000Z/
Jewell KS-
650 PM CDT Tue May 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN JEWELL COUNTY...
At 650 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Randall, or 12 miles northeast of Beloit, moving
northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Jewell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3957 9814 3973 9814 3984 9794 3957 9793
TIME...MOT...LOC 2350Z 234DEG 33KT 3961 9797
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Thies748
WWUS53 KGID 282357
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
657 PM CDT Tue May 28 2019
KSC089-290007-
/O.EXP.KGID.TO.W.0019.000000T0000Z-190529T0000Z/
Jewell KS-
657 PM CDT Tue May 28 2019
...THE TORNADO WARNING FOR SOUTHEASTERN JEWELL COUNTY WILL EXPIRE AT
700 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Kansas.
LAT...LON 3957 9814 3973 9814 3984 9794 3957 9793
TIME...MOT...LOC 2357Z 234DEG 33KT 3965 9790
$$
ThiesWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 28, 4:08 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 28, 4:08 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Hastings NE 408 PM CDT Tue May 28 2019 .SHORT TERM...(This evening through Wednesday) Issued at 351 PM CDT Tue May 28 2019 Main concern is potential for severe thunderstorms this aftn into eve as well as ongoing flooding. Objective and subjective sfc analysis indicates a sfc low/triple point just S of RSL at 20Z. This is further S than expected 24hrs ago, and also further S than what earlier runs of the HRRR this morning were showing. A stationary bndry extends to the NE to near STJ with a cold front extending SW from the sfc low into SW KS and into TX/OK Panhandles. These sfc features will be key to determining greatest risk areas for severe wx later this aftn/eve. Sfc obs in the warm sector show temps in the upper 70s and dew points in the upper 60s to near 70. Water vapor analysis reveals a strong closed low over E CO, with an associated strong mid-upper level jet streak across the Central Plains as sampled by the KAMA 12Z sounding to be around 60kt at H5. Morning soundings also sampled very steep mid-level lapse rates on the order of 7.5-8 C/km. The steep lapse rates, combined with high theta-e airmass in the warm sector, is leading to moderate to strong instability with MLCAPE of 2000-3000 J/kg near far S CWA per latest SPC Mesoanalysis. An EML at the base of the steep lapse rates is keeping this instability capped, for now. 1-min GOES vis sat imagery has shown some persistent clearing across north central Kansas counties. Thick, low stratus continues to the N, in an area of moist, easterly upslope flow, and even some drizzle and fog too. Additional insolation as well as cooling mid-level temps should lead to continued destabilization and eventually erode the cap 22-23Z. Large scale forcing for ascent is sufficient for tstm development, as hinted at by persistent band of cirrus (on vis sat) and moist plume (on WV channel) over central KS, and there are several triggers at the sfc. The main question is when and where storms develop. This is mostly tied to location of sfc low/boundaries and what areas see some clearing. Agree with latest SPC outlook that the highest severe probabilities (locally) likely extend a little further W/SW than expected 24 hrs ago. Areas from near Arapahoe to Hastings, to York and points SE have the greatest risk for severe storms given overlap of 0-6km bulk shear 55-65kt and MUCAPE 2500-3500 J/kg. Both of these parameters are more than sufficient for supercell structures. Large hail up to at least golf ball size and damaging wind gusts up to 70mph are the main threats. A couple tornadoes can't be ruled out immediately near and E/NE of the sfc low, near the boundary, which will likely extend from near Stockton to Hebron. Storms in these areas have best potential to be sfc based, whereas storms a county or two to the north will be elevated above the near-sfc stable layer. As far as timing goes, I suspect to see some CI between 21-23Z over our far S, and last several runs of the HRRR show activity arriving from the W along and S of the state line in the 00Z-02Z time frame. Later tonight, some CAMs suggest some decent cores over the N CWA, generally N of I-80. Forecast soundings show MUCAPE of 1000-2000 J/kg and mid-level lapse rates around 7.5 C/km. However, effective shear is rather weak around 20-25kt. Think these areas could see a few strong to perhaps marginally severe storms, but the weak effective shear should keep this threat limited. The SPC marginal-slight risk areas cover this potential well. Perhaps of greater concern would be the rain that is produced in northern areas as they will be closest to the wrap-around moisture. Models have been fairly inconsistent in QPF amounts in these areas, but latest trends of EC and HRRR are a bit concerning. Current forecast calls for around 0.5" N of the Tri-Cities, but as always, locally higher amounts are possible. Wednesday: Lowered highs by 2-3 deg as models show persistent cold air advection on NW winds along with broken stratocu. This is typically not a good setup for much warming, thus went with some cooler CONSRAW data. Areas along and N of I-80 continue to have best potential for rain shwrs, but amounts should be light, and not expecting anything too convective. .LONG TERM...(Wednesday night through Tuesday) Issued at 351 PM CDT Tue May 28 2019 Will continue to see some lingering influences from the departing upper wave on Thu. The biggest impact will be continued cld cover and cool temps, but some lt pcpn also possible so have maintained low POPs. Model variability is quite high with location and amplitude of several mid level perturbations Friday into the weekend, so confidence on timing and location of pcpn chances is very low. Latest global deterministic models and ensembles for early next week show a deep trough over the NE CONUS and a weaker, somewhat cut-off, trough over/near SW CA. This leaves us in quasi-zonal flow and relatively low day-to-day pcpn predictability. Overall, though, the pattern supports near-normal temps and more dry time than not. This is welcome news for those that need some time to dry out. Temperatures: Expect low 70s on Thu then warmer temps near 80 for the weekend. Mid 80s are possible early next week. && .AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Wednesday) Issued at 1242 PM CDT Tue May 28 2019 Significant Wx: MVFR to IFR cigs Rest of today: MVFR to borderline IFR cigs will continue thru the aftn. Potential for scat shwrs/tstms incr late this aftn. Winds will be ENE to NE around 10-13kt. Confidence: High. Tonight: MVFR to IFR. The best potential for scat tstms near the terminals will be 23Z to 03Z, with shwrs possible after that through around midnight. Exact coverage remains uncertain, so will cover with a VCTS/VCSH for now. CIGs should lower back to IFR after sunset. Winds will be NE to NNW around 10kt. Confidence: Medium. Wed thru 18Z: IFR to MVFR. IFR CIGs from status should gradually raise to MVFR by late morning. Winds will become a bit gusty by midday, esp. at EAR, out of the NNW. Confidence: Medium. && .HYDROLOGY... Issued at 351 PM CDT Tue May 28 2019 Will once again be monitoring the hydro situation very closely through tonight as much of the area remains very saturated. Two areas of most concern with be from near Phillipsburg to York (generally S/E of Tri-Cities) as well as areas N of Hwy 92 (generally N of the Tri-Cities). Convection this eve should be rather iso-scat and quick moving, which should keep rain amounts from becoming too excessive. However, some heavy downpours are a concern. The northern area of concern will be driven mainly by wrap-around shwrs and weaker tstms. Rain rates here should be less, but the rain duration could be longer. Model QPF varies from less than 0.25" to as much as 1.25" in isolated spots on some of the hi-res data. Will be watching these areas closely over next 12-18hrs. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && SHORT TERM...Thies LONG TERM...Thies AVIATION...Thies HYDROLOGY...Thies
Hazardous weather outlook, May 28, 3:31 PM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 331 PM CDT Tue May 28 2019 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 291200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 331 PM CDT Tue May 28 2019 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. Due to several inches of rain over the past few days, various Flood Warnings and Flood Advisories are in effect across the outlook area. Please refer to specific Warning and Advisory statements for further details. Additional isolated heavy rain is possible south and east of the Tri-Cities this afternoon and evening, and mainly north of the Tri-Cities tonight. Any rain on already saturated soils could lead to additional or worse flooding. Thunderstorm chances remain in the forecast through tonight. The greatest risk for severe weather is south of a line from Arapahoe to York, mainly from 4pm until 10pm. Potential hazards include large hail up to at least golf ball size hail and damaging wind gusts up to 70mph. A tornado or two can't be ruled out from near Plainville to Hebron, but this potential is low. Other strong to marginally severe storms are possible mainly north of the Tri- Cities overnight, with the main hazard being nickel to quarter size hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. It is likely that some Flood Warning and Flood Advisories will continue through mid week, especially along area rivers. Please refer to these specific Warning and Advisory statements for further details. There are several chances for rain and thunderstorms off and on next several days, but the risk for heavy rain and severe thunderstorms is low. For Friday through Monday, it is too soon to confidently assess the potential for severe storms, but nothing currently appears as widespread as our recent chances have been. .SPOTTER INFORMATION STATEMENT... Spotter activation for severe storms possible today, especially between 4 and 10 PM. In addition, any reports of flooding would be greatly appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings Thies
In the hours before
Local storm report, May 28, 5:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
555 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TORNADO 5 SW TIPTON 39.29N 98.54W
05/28/2019 OSBORNE KS STORM CHASER
CONFIRMED LARGE TORNADO IN PROGRESS.
&&
KELLEYLocal storm report, May 28, 6:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
606 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM FUNNEL CLOUD 7 SW JEWELL 39.60N 98.24W
05/28/2019 JEWELL KS TRAINED SPOTTER
FUNNEL CLOUD SEEN BY TRAINED SPOTTER.
&&Local storm report, May 28, 6:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
607 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TORNADO 13 E NATOMA 39.16N 98.79W
05/28/2019 OSBORNE KS EMERGENCY MNGR
POWER POLES DOWN 3 N OF WALDO.
&&
KELLEYLocal storm report, May 28, 6:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
616 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TORNADO 5 SW TIPTON 39.28N 98.53W
05/28/2019 OSBORNE KS 911 CALL CENTER
DAMAGE REPORTED. NO DETAILS ATTM. TIME ESTD
FM RADAR.
&&
KELLEYLocal storm report, May 28, 6:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
618 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TORNADO 3 S JEWELL 39.63N 98.16W
05/28/2019 JEWELL KS TRAINED SPOTTER
TORNADO WAS BECOMING RAIN WRAPPED AND
DIFFICULT TO SEE.
&&
JCBLocal storm report, May 28, 6:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
623 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 5 S FORMOSO 39.71N 97.99W
05/28/2019 JEWELL KS TRAINED SPOTTER
&&
JCBThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:41 PM CDT | Special Weather Statement | GID | Rooks | 49 min |
| May 27, 7:44 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 46 min |
| May 27, 8:06 PM CDT | Tornado Warning | GID | Rooks | 24 min |
| May 27, 8:23 PM CDT | Tornado Warning | GID | Osborne, Rooks | 37 min |
| May 27, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks, Smith | 46 min |
| May 27, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 25 min |
| May 27, 8:56 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 34 min |
| May 27, 9:10 PM CDT | Flash Flood Watch | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 9 hr |
| May 27, 9:10 PM CDT | Severe Thunderstorm Warning | GID | Smith | 50 min |
| May 27, 9:18 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 27 min |
| May 27, 9:26 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 34 min |
| May 27, 9:52 PM CDT | River Flood Warning | GID | Osborne, Rooks | 59 hr |
| May 27, 10:15 PM CDT | Special Weather Statement | GID | Jewell | 45 min |
| May 27, 10:33 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 42 min |
| May 28, 12:04 AM CDT | River Flood Warning | GID | Phillips | 18 hr |
| May 28, 9:13 AM CDT | River Flood Warning | GID | Osborne, Smith | 35 hr |
| May 28, 4:30 PM CDT | Special Weather Statement | GID | Osborne | 30 min |
| May 28, 4:54 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 51 min |
| May 28, 5:03 PM CDT | Tornado Warning | GID | Osborne | 27 min |
| May 28, 5:15 PM CDT | Special Weather Statement | GID | Mitchell | 15 min |
| May 28, 5:20 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 40 min |
| May 28, 5:25 PM CDT | Tornado Warning | GID | Osborne | 35 min |
| May 28, 5:28 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 47 min |
| May 28, 5:28 PM CDT | Tornado Warning | GID | Jewell, Mitchell, Osborne | 32 min |
| May 28, 5:52 PM CDT | Tornado Warning | GID | Mitchell, Osborne | 38 min |
| May 28, 5:55 PM CDT | Tornado Warning | GID | Jewell, Mitchell | 35 min |
| May 28, 6:08 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 52 min |
| May 28, 6:27 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 48 min |
| May 28, 6:28 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 36 min |
| May 28, 6:48 PM CDT | Severe Thunderstorm Warning | GID | Mitchell | 27 min |
Nearby
Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.